Alert archive / New Mexico / Red Flag Warnings in 2018
Red Flag Warning 20, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at May 10, 2018, 7:07 AM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at May 11, 2018, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2018, 7:07 AM MDT (13:07 UTC)
- In effect from
- May 11, 2018, 11:00 AM MDT
- Expired
- May 11, 2018, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4860 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
166 WWUS84 KEPZ 101307 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 707 AM MDT Thu May 10 2018 ...CRITICAL FIRE WEATHER CONDITIONS RETURN THE NEXT 2 DAYS... .An upper low will be moving into northern Nevada with strong southwest flow ahead of it. These southwest winds will be on the increase the next couple days and max out on Friday at 20 to 30 mph with higher gusts but still remain strong, especially western zones on Saturday. With temperatures remaining in the 90s and relative humidities falling into the single digits, critical fire weather conditions are expected to develop the next couple of days. NMZ110>113-102115- /O.UPG.KEPZ.FW.A.0018.180511T1700Z-180512T0300Z/ /O.NEW.KEPZ.FW.W.0020.180511T1700Z-180512T0300Z/ /O.NEW.KEPZ.FW.A.0019.180512T1800Z-180513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 707 AM MDT Thu May 10 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 11 AM to 9 PM MDT Friday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Saturday afternoon through Saturday evening. * WIND...West to southwest at 20 to 30 mph Friday, 20 to 25 mph on Saturday. * HUMIDITY...6 to 11 percent Friday and 9 to 12 percent Saturday. * THUNDERSTORMS...No thunderstorms are expected. * HIGHEST THREAT...is located west of the Rio Grande. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ055-102115- /O.UPG.KEPZ.FW.A.0018.180511T1700Z-180512T0300Z/ /O.NEW.KEPZ.FW.W.0020.180511T1700Z-180512T0300Z/ TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY- 707 AM MDT Thu May 10 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 11 AM to 9 PM MDT Friday. The Fire Weather Watch is no longer in effect. * WIND...West to southwest at 20 to 25 mph. * HUMIDITY...6 to 10 percent. * THUNDERSTORMS...No thunderstorms are expected. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ TXZ056-102115- /O.NEW.KEPZ.FW.W.0020.180511T1700Z-180512T0300Z/ TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 707 AM MDT Thu May 10 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 11 AM to 9 PM MDT Friday. * AFFECTED AREA...Fire weather zone 056. * WIND...West-southwest around 20 mph. * HUMIDITY...6 to 10 percent. * THUNDERSTORMS...No thunderstorms are expected. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
4 follow-up statements
563 WWUS84 KEPZ 101953 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 153 PM MDT Thu May 10 2018 ...CRITICAL FIRE WEATHER CONDITIONS RETURN THE NEXT 2 DAYS... .An upper low will be moving into northern Nevada with strong southwest flow ahead of it. Southwest winds will be on the increase the next couple days and max out on Friday at 20 to 30 mph with higher gusts but still remain strong, especially western zones on Saturday. With temperatures remaining in the 90s and relative humidities falling into the single digits, critical fire weather conditions are expected to develop the next couple of days. NMZ110>113-111400- /O.CON.KEPZ.FW.W.0020.180511T1700Z-180512T0300Z/ /O.CON.KEPZ.FW.A.0019.180512T1800Z-180513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 153 PM MDT Thu May 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * WIND...West to southwest at 20 to 30 mph Friday, 20 to 25 mph on Saturday. * HUMIDITY...6 to 11 percent Friday and 9 to 12 percent Saturday. * THUNDERSTORMS...No thunderstorms are expected. * HIGHEST THREAT...is located west of the Rio Grande both days. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ055-056-111400- /O.CON.KEPZ.FW.W.0020.180511T1700Z-180512T0300Z/ TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 153 PM MDT Thu May 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA...Fire weather zone 056. * WIND...West-southwest around 20 mph. * HUMIDITY...6 to 10 percent. * THUNDERSTORMS...No thunderstorms are expected. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
821 WWUS84 KEPZ 111303 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 703 AM MDT Fri May 11 2018 ...CRITICAL FIRE WEATHER CONDITIONS RETURN THE NEXT 2 DAYS... .An upper low will be moving into northern Nevada with strong southwest flow ahead of it. Southwest winds will be on the increase the next couple days and max out today at 20 to 30 mph with higher gusts but still remain strong, especially western zones on Saturday. With temperatures remaining in the 90s and relative humidities falling into the single digits, critical fire weather conditions are expected to develop the next couple of days. NMZ110>113-112130- /O.CON.KEPZ.FW.W.0020.180511T1700Z-180512T0300Z/ /O.CON.KEPZ.FW.A.0019.180512T1800Z-180513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 703 AM MDT Fri May 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES.... * WIND...West to southwest at 20 to 30 mph today, 20 to 25 mph on Saturday. * HUMIDITY...6 to 11 percent today and 9 to 15 percent Saturday. * THUNDERSTORMS...No thunderstorms are expected. * HIGHEST THREAT...is located west of the Rio Grande both days. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ055-056-112130- /O.CON.KEPZ.FW.W.0020.180511T1700Z-180512T0300Z/ TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 703 AM MDT Fri May 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA...Fire weather zone 055 and 056. * WIND...West-southwest 20 to 25 mph. * HUMIDITY...6 to 10 percent. * THUNDERSTORMS...No thunderstorms are expected. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
484 WWUS84 KEPZ 112007 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 207 PM MDT Fri May 11 2018 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH SATURDAY... .An upper low is currently over northern Nevada with strong southwest flow ahead of it. Southwest winds will remain strong through Saturday. Strong winds areawide are expected into early this evening, and pick up again Saturday, especially over the western zones. With temperatures remaining in the 90s and relative humidities falling into the single digits to lower teens, critical fire weather conditions are expected to continue. NMZ110>113-120300- /O.UPG.KEPZ.FW.A.0019.180512T1800Z-180513T0300Z/ /O.NEW.KEPZ.FW.W.0021.180512T1800Z-180513T0300Z/ /O.CON.KEPZ.FW.W.0020.000000T0000Z-180512T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 207 PM MDT Fri May 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from noon to 9 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. Fire weather zone 112. Fire weather zone 113. * WIND...West to southwest winds 20 to 30 mph with gusts to 35 to 40 mph. * HUMIDITY...6 to 11 percent today and 9 to 15 percent Saturday. * THUNDERSTORMS...No thunderstorms are expected. * HIGHEST THREAT...is located west of the Rio Grande both days. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ TXZ055-056-120300- /O.CON.KEPZ.FW.W.0020.000000T0000Z-180512T0300Z/ TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 207 PM MDT Fri May 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA...Fire weather zones 055 and 056. * WIND...West-southwest 20 to 25 mph with gusts to 35 mph. * HUMIDITY...6 to 10 percent. * THUNDERSTORMS...No thunderstorms are expected. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
262 WWUS84 KEPZ 120249 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 849 PM MDT Fri May 11 2018 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH SATURDAY... .An upper low is currently over northern Nevada with strong southwest flow ahead of it. Southwest winds will remain strong through Saturday...especially over the western zones. With temperatures remaining in the 90s and relative humidities falling into the single digits to lower teens, critical fire weather conditions are expected to continue. NMZ110>113-121300- /O.EXP.KEPZ.FW.W.0020.000000T0000Z-180512T0300Z/ /O.CON.KEPZ.FW.W.0021.180512T1800Z-180513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 849 PM MDT Fri May 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 110, 111, 112, AND 113... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 110, 111, 112, AND 113... * AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. Fire weather zone 112. Fire weather zone 113. * WIND...West to southwest winds 20 to 30 mph with gusts to 35 to 40 mph. * HUMIDITY...9 to 15 percent. * THUNDERSTORMS...No thunderstorms are expected. * HIGHEST THREAT...is located west of the Rio Grande. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ TXZ055-056-120400- /O.EXP.KEPZ.FW.W.0020.000000T0000Z-180512T0300Z/ TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 849 PM MDT Fri May 11 2018 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... Sustained 20-foot wind speeds have fallen well below 20 knots across El Paso and Hudspeth counties. Therefore the Red Flag Warning in effect for TXZ055 and TXZ056 will be allowed to expire at 900 pm MDT. $$ Tripoli
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 10, 3:42 AM MDT, 3 hours 25 minutes earlier.
Area forecast discussion, May 10, 3:42 AM MDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
342 AM MDT Thu May 10 2018
.SYNOPSIS...
Continued hot and dry weather is expected over the next several
days with highs this afternoon nearing 100 degrees. Temperatures
will cool a few degrees into the weekend with windy afternoons on
Friday and Saturday. Lighter winds and continued dry weather is
expected Sunday into next week.
&&
.DISCUSSION...
Another day of record temperatures is likely today as upper level
ridging dominates the weather pattern. Lowland high temperatures
will reach the upper 90s with a few areas hitting 100 again. NAM
NEST and HRRR both suggest light POPs this evening in eastern
Hudspeth and the Lower Valley as the dryline sits just to our
east. Any showers shouldn't amount to more than sprinkles due to
the dry surface air. Otherwise mostly clear with west-southwest
flow.
On Friday an upper low will make its way southeast into the
Pacific Northwest and eventually stall over the Great Basin. Weak
upper shortwaves combined with surface lee cyclogenesis will
allow the winds to increase Friday and Saturday. Afternoon winds
on Friday will pick up to 25-30 mph and approach advisory criteria
west of the Rio Grande. Friday night's winds will likely remain
gusty along east slopes. Saturday will be breezy as well with
winds in the 15-25mph range.
A "cooling" trend in temperatures Friday into the weekend will
knock high temperatures back to the upper 80's/lower 90's, but
temperatures will remain above average through next week. Long
range models continue the dry southwest flow, which will keep any
moisture to our east. It looks like another warm, dry week is
ahead.
&&
.AVIATION...
VFR conditions expected through forecast period. Skies P6SM SKC-
FEW250. Winds 240-27010-15KT with G25 after 1900Z decreasing to
230-26005-10KT after 0300Z.
&&
.FIRE WEATHER...
Record high temperatures and elevated fire weather is expected
again today. This afternoon's winds will likely stay below
critical levels. Friday and Saturday will likely warrant Red Flags
due to the stronger winds. Southwest winds of 20-30 mph with
gusts up to 40 mph are expected on Friday, with winds dropping
slightly on Saturday. Winds will be much lighter Sunday into next
week. Min RHs in the lower teens will change very little through
the weekend as the dry southwest flow continues.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 100 71 96 68 / 0 0 0 0
Sierra Blanca 98 68 94 62 / 0 0 0 0
Las Cruces 98 64 92 62 / 0 0 0 0
Alamogordo 97 63 93 63 / 0 0 0 0
Cloudcroft 77 49 71 47 / 0 0 0 0
Truth or Consequences 97 65 92 60 / 0 0 0 0
Silver City 89 56 84 54 / 0 0 0 0
Deming 98 61 92 58 / 0 0 0 0
Lordsburg 96 60 91 57 / 0 0 0 0
West El Paso Metro 99 71 95 69 / 0 0 0 0
Dell City 101 59 98 62 / 0 0 0 0
Fort Hancock 101 69 99 66 / 0 0 0 0
Loma Linda 95 67 90 64 / 0 0 0 0
Fabens 100 64 98 66 / 0 0 0 0
Santa Teresa 99 68 93 62 / 0 0 0 0
White Sands HQ 99 68 93 66 / 0 0 0 0
Jornada Range 98 54 92 61 / 0 0 0 0
Hatch 100 62 93 61 / 0 0 0 0
Columbus 99 65 93 62 / 0 0 0 0
Orogrande 98 68 94 64 / 0 0 0 0
Mayhill 88 56 81 50 / 0 0 0 0
Mescalero 87 53 80 52 / 0 0 0 0
Timberon 85 50 79 49 / 0 0 0 0
Winston 92 50 84 50 / 0 0 0 0
Hillsboro 95 55 89 57 / 0 0 0 0
Spaceport 98 60 91 60 / 0 0 0 0
Lake Roberts 90 40 82 46 / 0 0 0 0
Hurley 92 54 86 52 / 0 0 0 0
Cliff 94 44 89 48 / 0 0 0 0
Mule Creek 92 44 87 53 / 0 0 0 0
Faywood 93 53 87 55 / 0 0 0 0
Animas 97 61 91 57 / 0 0 0 0
Hachita 97 61 91 57 / 0 0 0 0
Antelope Wells 97 58 90 58 / 0 0 0 0
Cloverdale 92 57 86 57 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Friday morning through Friday evening
for NMZ110>113.
TX...Fire Weather Watch from Friday morning through Friday evening
for TXZ055.
&&
DennhardtHazardous weather outlook, May 10, 6:09 AM MDT, 58 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 609 AM MDT Thu May 10 2018 NMZ401>417-TXZ418>424-111215- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 609 AM MDT Thu May 10 2018 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight Continued record early summer heat is expected today, with lowland high temperatures in the upper 90s to 100. It is recommended to wear cool clothing and drink plenty of water to prevent heat related illnesses. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Windy afternoons on Friday and Saturday combined with very dry air will lead to critical fire weather conditions. Areas of blowing dust are also possible across southern New Mexico Friday and Saturday afternoons which may reduce visibilities and lower air quality. No hazardous weather is expected Sunday into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Dennhardt
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 AM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 31 hr |
| May 10, 2:34 PM MDT | Wind Advisory | EPZ | Grant, Hidalgo | 29 hr |
Nearby
Red Flag Warnings in New Mexico, 2018Red Flag Warnings in Texas, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.